# SDR GTIA021369

- Difficulty date: December 22, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL MAIN CABIN STATION 198-250 NR 5 FIBERGLASS SUPPORT BROKEN AT ENDS.  REPAIRED FLOOR PANEL.  (M)
